# SDR DL764092040

- Difficulty date: December 28, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 33,488 hours, 9,458 cycles
- Engine: Ge CF680
- Engine time: 33,488 hours, 9,458 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE TO LT IDG FAILED MIP.  REMOVED AND REPLACED NR 1 IDG IAW AMM OPS AND LEAK CHECK OKC/W ETOPS PDC.  CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
